# SDR 2023F00184

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: General aviation
- Aircraft: N406EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600756
- Aircraft time: 5,551 hours, 4,670 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Latch
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KBIL EN ROUTE KWRL, PILOT OBSERVED THE AFT BAGGAGE DOOR ANNUNCIATOR LIGHT ILLUMINATING INTERMITTENTLY. AIRCRAFT RETURNED TO KBIL AND AFTER SHUTDOWN FOUND AFT LATCH ON AFT BAGGAGE DOOR NOT SECURED. SECURED AFT LATCH, ANNUNCIATOR LIGHT EXTINGUISHED AND FLIGHT CREW CONTINUED WITH SCHEDULED FLIGHT TO KWRL WITHOUT INCIDENT.
